Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

October 1, 2012Baldwin County, Twiggs County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 1, 2012, 4:13 PM EDT for Baldwin County, Twiggs County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2012, 4:13 PM EDT (20:13 UTC)
Expired
Oct 1, 2012, 4:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Baldwin County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WWUS82 KFFC 012013
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT MON OCT 1 2012

GAZ072-073-082>084-012045-
413 PM EDT MON OCT 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN AND BIBB COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JEFFERSONVILLE...MOVING NORTHWEST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
JONES...WILKINSON...BALDWIN AND BIBB COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JEFFERSONVILLE...
MARION...RIPLEY...FITZPATRICK...MYRICKS MILL...DRY BRANCH...IVEY...
GORDON...FRANKLINTON...CROSS KEYS...GRISWOLDVILLE...MOUNTAIN
SPRINGS...PANCRAS...COOPERS AND POSTELL.

&&

LAT...LON 3297 8369 3308 8326 3266 8314 3261 8346
TIME...MOT...LOC 2013Z 156DEG 27KT 3271 8336

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 1, 3:44 PM EDT, 29 minutes earlier.

Area forecast discussion, Oct 1, 3:44 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT MON OCT 1 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
STARTING OUT WITH AN ACTIVE AFTERNOON WITH A TORNADO WATCH FOR MUCH
OF THE CWA AND THIS IS THE MAIN STORY FOR THE SHORT TERM. WARM FRONT
HAS LIFTED INTO NORTH GEORGIA...NORTH OF THE ATL TO AHN LINE. WEDGE
IS WORKING AGAINST THE WARM FRONT TO KEEP IT FROM PUSHING INTO
NORTHEST GA AT LEAST FOR NOW. THE MAJORITY OF THE CWA IS IN THE WARM
SECTOR WITH DEW POINTS IN THE LOW 70S. IN ADDITION...1500 TO 2000
J/KG OF SB CAPE HAS PUSHED INTO THE ATL AREA WITH AROUND 30KTS OF
LOW LEVEL SHEAR ACROSS MUCH OF THE CWA. THIS CONTINUES TO BE AN
ENVIRONMENT SUPPORTIVE OF ISOLATED TORNADOES AND DAMAGING WIND
HOWEVER ITS BEEN SLOW TO DEVELOP TODAY DUE TO THE DEEP MOISTURE
THROUGH THE MID LEVELS. ALTHOUGH ISOLATED SVR STORMS ARE POSSIBLE
WITHIN THE AREA OF SHOWERS CURRENTLY ACROSS THE CWA...ANOTHER AREA
OF CONCERN IS DEVELOPMENT OF STORMS WEST OF THIS LINE.

TREND OF POSSIBLE SVR STORMS WILL CONTINUE INTO THE EVENING BUT THE
THREAT DECREASES THE SECOND HALF OF THE NIGHT AS THE PRECIP CHANCES
SHFIT EASTWARD...WE LOOSE THE HEATING OF THE DAY AND THE INSTABILITY
DECREASES. BY TOMORROW MORNING...WILL KEEP LOW CLOUDS ACROSS THE
AREA WITH MAYBE SOME MIST AND SHOWERS ACROSS THE EASTERN HALF OF THE
CWA. AS THE SFC LOW LIFTS NORTHWARD TUESDAY INTO THE TENNESSEE AND
OHIO VALLEYS...THE DEEP MOISTURE DECREASES ACROSS OUR AREA AND WE
LOOSE MUCH OF THE INSTABILITY TOMORROW...THUS HAVE LIMITED WX TO
SHOWERS OR SLIGHT CHANCE THUNDER. DID DECREASE POPS SLOWER THAN THE
MODELS SINCE THE UPPER LEVEL LOW HANGS AROUND THE LOW TO MID
MISSISSIPPI VALLEY THROUGH TUESDAY NIGHT. HAVE TAKEN OUT ALL MENTION
OF POPS BY LATE TUESDAY NIGHT WITH DRIER AIR FINALLY MOVING INTO THE
CWA.

MIN TEMPS TONIGHT ARE ON THE HIGHER SIDE OF GUIDANCE BUT SLIGHTLY
COOLER THAN PERSISTENCE. REMAINDER OF THE SHORT TERM LEANS TOWARD A
BLEND.

11

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NO MAJOR CHANGES TO THE EXTENDED WERE WARRANTED AT THIS TIME AS
MODELS CONTINUE TO SHOW HIGH PRESSURE DOMINATING WEDNESDAY THROUGH
FRIDAY... THEN A WEAK COLD FRONT PUSHING ACROSS THE AREA SATURDAY
NIGHT- SUNDAY.

39

PREVIOUS LONG TERM DISCUSSION...ISSUED 303 AM EDT MON OCT 1 2012
TUESDAY NIGHT THROUGH SUNDAY/...
THE DEEP TROUGH TO THE WEST OF THE CWA WEAKENS AND FILLS WITH THE
MAIN AREA OF ENERGY GOING NORTH OF THE STATE. THIS LEAVES US IN A
SOUTHWEST FLOW THAT BECOMES WEST BY THE END OF THE WEEK WITH THE
MAIN WESTERLIES TO OUR NORTH. ACCORDING TO THE GFS THE WESTERLIES
SINK INTO THE SOUTH WHILE THE ECMWF KEEP THE WESTERLIES OVER THE
OHIO VALLEY. THE GFS SOLUTION WOULD BRING LOW CHANCE POPS INTO THE
CWA FOR THE WEEKEND WHILE THE ECMWF WOULD KEEP US DRY. FOR AT
LEAST THE FIRST PART OF THE LONG TERM WE SHOULD SEE A DRYING TREND
ALTHOUGH WITH A SOUTHWEST FLOW THERE SHOULD BE AMPLE CLOUDS. FOR
THE WEEKEND WILL LEAN TOWARD THE GFS SOLUTION AND GO WITH LOW
CHANCE POPS...MAINLY FOR NORTH GA. AM CONCERNED ABOUT THE LOW
TEMPS FOR THE FIRST PART OF THE LONG TERM. FEEL WITH CLOUDS AND A
SOUTHWEST FLOW IT WILL BE HARD TO SEE LOWS IN THE 40S/50S AND WILL
RAISE MIN TEMPS A FEW DEGREES...ESPECIALLY ON WED AND THU MORNING.
REST OF THE TEMPS LOOK GOOD.

17

&&

.HYDROLOGY...
HAVE SEEN 1.5 TO 2.5 INCHES ACROSS NORTH GEORGIA WITH ISOLATED
HIGHER AMOUNTS NEAR 3 INCHES AND 0.5 TO 1 INCHES ACROSS CENTRAL
GEORGIA WITH ISOLATED AMOUNTS NEAR 2 INCHES. ANOTHER 0.5 TO 1 INCH
IS POSSIBLE...WITH THE HIGHEST AMOUNTS ACROSS NORTH GEORGIA. COULD
SEE SOME RISES ALONG THE CREEKS AND STREAMS...MAINLY ACROSS NORTH
GEORGIA...HOWEVER DO NOT EXPECT RIVER FLOODING AT THIS POINT.

&&

.AVIATION...
/ISSUED AT 201 PM EDT MON OCT 1 2012/
18Z UPDATE...
MAINLY IFR TO MVFR CONDITIONS ACROSS THE AREA THIS AFTERNOON AND
EXPECT TREND TO CONTINUE. ONE OF MAIN CHALLENGES IS CHANCE OF TS.
GREATER CHANCES ARE ACROSS MCN AND CSG AREA BUT THREAT DOES STILL
EXIST TO THE NORTH. EVEN WITH HEAVY SHRA ACROSS ATL SITES NOW...
THINK THE BIGGER THREAT OF TS IS WITH ISOLATED CELLS DEVELOPING
WEST OF THIS LINE. OVERNIGHT WILL SEE VLIFR TO LIFR CIGS AND VSBYS
AGAIN ACROSS THE SITES AND SOMEWHAT CONCERNED WE ARE ON THE
OPTIMISTIC SIDE OF VSBY/CIGS AT ATL. WINDS WILL BE A CHALLENGE TUESDAY
MORNING AND HOVER AROUND SOUTH AROUND SUNRISE AND THEN BECOME SW
DURING THE LATE MORNING TO AFTERNOON TIME FRAME.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS. LOW CONFIDENCE ON TS TIMING.
HIGH CONFIDENCE ON WIND...BUT LOW AFTER 09Z TUESDAY DUE TO WIND
SHIFT FROM SE TO SW.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  77  58  78 /  80  40  20  10
ATLANTA         64  76  59  77 /  60  20  10  10
BLAIRSVILLE     60  70  51  74 /  80  40  10  10
CARTERSVILLE    64  75  53  77 /  60  20  10  10
COLUMBUS        65  78  58  81 /  40  20  10  10
GAINESVILLE     63  76  59  77 /  80  40  10  10
MACON           68  80  59  82 /  70  30  10  10
ROME            65  74  55  78 /  60  20  10  10
PEACHTREE CITY  64  76  54  77 /  60  20  10  10
VIDALIA         71  85  65  84 /  50  50  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES...
LAMAR...LUMPKIN...MACON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TAYLOR...TROUP...TWIGGS...UPSON...WALKER...WALTON...
WEBSTER...WHITFIELD...WILCOX...WILKINSON.

&&

SHORT TERM...11
LONG TERM....39
AVIATION...11
Hazardous weather outlook, Oct 1, 2:49 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT MON OCT 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
249 PM EDT MON OCT 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE STORMS STILL POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER WEST CENTRAL ALABAMA WILL MOVE
NORTHEAST AND PULL A WARM FRONT...CURRENTLY ACROSS CENTRAL
GEORGIA...NORTHWARD INTO NORTH GEORGIA THIS AFTERNOON AND EVENING.
THIS WILL KEEP WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS OVER
THE REGION THROUGH TONIGHT. A FEW STORMS COULD BECOME SEVERE THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE SEVERE STORMS WILL BE ISOLATED
TORNADOES AND DAMAGING WINDS. LARGE HAIL MAY BE POSSIBLE LATER THIS
EVENING OVER NORTH GEORGIA. THE MORE FAVORABLE TIME FOR SEVERE STORM
DEVELOPMENT WILL BE FROM MID AFTERNOON THROUGH LATE THIS EVENING...
HOWEVER A FEW STRONG STORMS COULD LINGER AFTER MIDNIGHT.

.DISCUSSION...
THE STRONG UPPER TROUGH TO THE WEST WILL CONTINUE TO FEED WARM MOIST
AIR FROM THE GULF INTO THE REGION. DAYTIME HEATING HAS INCREASED
CAPES INTO THE 1500 TO 2000 J/KG RANGE ACROSS CENTRAL AND PARTS OF
NORTH GEORGIA THIS AFTERNOON. THIS COUPLED WITH STRONG LOW LEVEL
SHEAR WILL ALLOW FOR A FEW STORMS TO BECOME SEVERE. THE MAIN THREAT
WILL BE ACROSS THE WESTERN HALF OF THE STATE FROM MID AFTERNOON...
THROUGH THE EVENING HOURS. THE SEVERE WEATHER THREAT SHOULD GREATLY
DIMINISH AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN PARTS OF
THE REGION ON TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION...ESPECIALLY THIS
AFTERNOON AND TONIGHT FOR POSSIBLE ACTIVATION ACROSS.

In the hours before

Special weather statement, Oct 1, 2:59 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT MON OCT 1 2012

GAZ034-045>048-056>058-068>070-011945-
259 PM EDT MON OCT 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...
SPALDING...ROCKDALE...PIKE...NEWTON...LAMAR...UPSON...BUTTS...
DEKALB...GWINNETT AND HENRY COUNTIES UNTIL 345 PM EDT...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY RAINFALL FROM ROSEBUD TO HANNAHS MILL...MOVING NORTHEAST AT 20
MPH.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
WALTON...SPALDING...ROCKDALE...PIKE...NEWTON...LAMAR...UPSON...BUTTS.
..DEKALB...GWINNETT AND HENRY COUNTIES...INCLUDING AREAS AROUND
CENTERVILLE...KLONDIKE...HANNAHS
MILL...MEANSVILLE...WILLIAMSON...ZEBULON...EXPERIMENT...HIGHLAND
MILLS...TOWALAGA...ROVER...SUNNY SIDE...GRIFFIN...PANOLA MOUNTAIN
STATE PARK...RICHARDSON PARK AND LAKEVIEW ESTATES. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3390 8378 3367 8386 3355 8389 3338 8405
      3307 8414 3292 8436 3321 8438 3390 8404
TIME...MOT...LOC 1857Z 228DEG 17KT 3383 8393 3321 8424
          3299 8433

KS
Special weather statement, Oct 1, 4:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT MON OCT 1 2012

GAZ023-025-034-035-045>048-012045-
409 PM EDT MON OCT 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...
ROCKDALE...NEWTON...BARROW...DEKALB...GWINNETT...HALL AND JACKSON
COUNTIES UNTIL 445 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL FROM A CLUSTER OF STORMS NEAR
MILSTEAD...MOVING NORTHEAST AT 35 MPH.  THIS AREA HAS ALREADY
RECEIVED 1 TO 2 INCHES OF RAIN OVER THE PAST SEVERAL HOURS WITH ANOTHER
INCH POSSIBLE.  RAINFALL RATES WITH THIS STORM WILL BE NEAR 1 INCH
PER HOUR.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALTON...ROCKDALE...NEWTON...BARROW...DEKALB...GWINNETT...HALL AND
JACKSON COUNTIES...INCLUDING AREAS AROUND CENTERVILLE...GUM CREEK...
GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW ESTATES...MILSTEAD...
CONYERS...BIG HAYNES CREEK PARK...YOUTH...WALNUT GROVE...ROSEBUD...
BETWEEN...SNELLVILLE...LOGANVILLE...WINDSOR AND GRAYSON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3407 8377 3407 8374 3405 8371 3406 8370
      3405 8369 3404 8358 3403 8356 3362 8392
      3370 8411 3411 8392 3410 8386 3412 8382
TIME...MOT...LOC 2004Z 204DEG 32KT 3375 8397

KS
Special weather statement, Oct 1, 4:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT MON OCT 1 2012

GAZ072-073-082>084-012045-
413 PM EDT MON OCT 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN AND BIBB COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JEFFERSONVILLE...MOVING NORTHWEST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
JONES...WILKINSON...BALDWIN AND BIBB COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JEFFERSONVILLE...
MARION...RIPLEY...FITZPATRICK...MYRICKS MILL...DRY BRANCH...IVEY...
GORDON...FRANKLINTON...CROSS KEYS...GRISWOLDVILLE...MOUNTAIN
SPRINGS...PANCRAS...COOPERS AND POSTELL.

&&

LAT...LON 3297 8369 3308 8326 3266 8314 3261 8346
TIME...MOT...LOC 2013Z 156DEG 27KT 3271 8336

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 2:59 PM EDTSpecial Weather StatementFFCHenry, Lamar, Rockdale, Spalding46 min
Oct 1, 4:09 PM EDTSpecial Weather StatementFFCBarrow36 min
Oct 1, 5:06 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson, Madison24 min
Oct 1, 6:22 PM EDTRiver Flood WarningFFCForsyth16 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.